MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK EXPRESS(R) DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK EXPRESS(R) DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number EXPRESS
Medical Device Problem Codes Power Problem (3010); Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer will be provided with a replacement device.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device would not provide any voice prompts.The customer also advised that their device all three icons (charge-pak, attention, and service wrench).In this state, the user would not be able to use the device properly on a patient if needed and the device may not be able to provide sufficient defibrillation therapy, if necessary.There was no patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio observed that the device was unable to complete boot up and powered off after 10 seconds.Physio determined that the cause of the reported issue was due to crystal oscillator, designator y1 on the digital pcb assembly.Y1 was inoperative.The device was destructively tested.

Brand Name
LIFEPAK EXPRESS(R) DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10080358
Report Number0003015876-2020-00663
Device Sequence Number11729226
Product Code MKJ
UDI-Device Identifier00883873823644
UDI-Public00883873823644
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P160012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEXPRESS
Device Catalogue Number99427-000129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Initial Date Received by Manufacturer 05/04/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1